# SDR AALA984236

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT RBL 54 HAS CORROSION BLENDED BEYOND SRM LIMITS.  ROTO PEEN BLENDED AREA PER SRM, ALODINED ALL BARE ALUM SURFACES.  FINISH BLENDED WITH 2 COATS OF BMS10-11, PRIMER FILL BLENDS WITH BMS 5-95 PROSEAL 870.  (M)
